# SDR 97ZZZX1012

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6570R
- Make and model: Beech B24R
- Aircraft serial: MC298
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 16936002547
- Condition: Defective
- Location: Nlg Limit Switch
- Part time: 1,302 hours
- Component: M24R
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI AFTER LANDING, THE NOSE GEAR COLLAPSED.  INVESTIGATION DISCLOSED THE BRACKET WHICH HOLDS THE NOSE GEAR DOWN, LIMIT SWITCH WAS ELONGATED AT THE POINT WHERE THE BRACKET MOUNTS TO THE NOSE GEAR ASSEMBLY.  THIS CONDITION ALLOWED THE LIMIT SWITCH TO GIVE A FALSE DOWN AND LOCKED INDICATION.  IT IS RECOMMENDED A SECURITY CHECK IN ADDITION TO A VISUAL AND OPERATIONAL CHECK BE MADE OF ALL LIMIT SWITCHES.
